# SDR 9626062707

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, J, H

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED SMOKE COMING FROM FIRST CLASS GALLEY OVENS.  AIRCRAFT DUMPED FUEL AND RETURNED TO FLL AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEACTIVATED FIRST CLASS GALLEY OVENS BY PULLING CIRCUIT BREAKERS.  OVENS WERE PLACED ON MEL.
